# SDR RRXA98339

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932959
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND BELLY SKIN WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 1890 BETWEEN LONGERONS 36 TO 32 RIGHT.  REMOVED CORROSION DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-05195.
